# SDR AALA20160818003

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 61,985 hours, 21,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Part serial: 716B
- Condition: Faulty
- Location: Emergency Lights
- Part time: 83,429 hours, 22,242 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN, L3 DOOR AND R3 DOOR EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND CONTROL MODULE IAW AMM 33-51-07. OPERATIONAL CHECKED NORMAL.
